Skip to Main content Skip to Navigation


...
hal-00783125v1  Journal articles
Max FathiNoufel Frikha. Transport-entropy inequalities and deviation estimates for stochastic approximation schemes
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2013, 18 (67), pp.1-36
...
hal-00105511v1  Journal articles
Nicolas Bouleau. When and how an error yields a Dirichlet form
Journal of Functional Analysis, Elsevier, 2006, 240, pp.445-494
...
hal-00015078v2  Journal articles
Cyril Odasso. Exponential mixing for the $3D$ stochastic Navier--Stokes equations
Communications in Mathematical Physics, Springer Verlag, 2007, 270 (1), pp.109-139. ⟨10.1007/s00220-006-0156-4⟩
...
tel-03278583v1  Theses
Mohamed Amine Mezerdi. Equations différentielles stochastiques de type McKean-Vlasov et leur contrôle optimal
Analyse numérique [math.NA]. Université de Toulon; Université Mohamed Khider. Faculté des Sciences de Biskra (Biskra, Algérie), 2020. Français. ⟨NNT : 2020TOUL0014⟩
...
tel-00201373v1  Theses
Jérôme Lelong. Etude asymptotique des algorithmes stochastiques et calcul des prix des options Parisiennes
Mathématiques [math]. Ecole Nationale des Ponts et Chaussées, 2007. Français
...
tel-03485159v1  Theses
Anas Barakat. Contributions to non-convex stochastic optimization and reinforcement learning
Machine Learning [stat.ML]. Institut Polytechnique de Paris, 2021. English. ⟨NNT : 2021IPPAT030⟩
...
tel-03286356v1  Theses
Salima Helali. Non Parametric Estimation using Lagrange and Bernstein Polynomials
Statistics [math.ST]. Université de Sfax (Tunisie), 2021. English
hal-00676427v1  Journal articles
Laetitia AndrieuGuy CohenFelisa Vázquez-Abad. Gradient-based simulation optimization under probability constraints
European Journal of Operational Research, Elsevier, 2011, 212 (2), pp.345-351. ⟨10.1016/j.ejor.2011.01.049⟩
...
tel-03016927v1  Theses
Arij Manai. Some contributions to backward stochastic differential equations and applications
General Mathematics [math.GM]. Université du Maine; Université de Tunis El-Manar. Faculté des Sciences de Tunis (Tunisie), 2019. English. ⟨NNT : 2019LEMA1022⟩
...
hal-00781383v2  Journal articles
Aurélien DeyaRené Schott. On the rough-paths approach to non-commutative stochastic calculus
Journal of Functional Analysis, Elsevier, 2013, 265 (4), pp.594-628. ⟨10.1016/j.jfa.2013.04.008⟩
...
tel-00155876v1  Theses
Aline Kurtzmann. Comportement asymptotique de diffusions renforcées sur R^d
Mathématiques [math]. Université de Neuchâtel, 2007. Français